PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 139 | 3 | 275-293
Tytuł artykułu

Subspaces of the Bourgain-Delbaen space

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is shown that every infinite-dimensional closed subspace of the Bourgain-Delbaen space $X_{a,b}$ has a subspace isomorphic to some $ℓ^p$.
Słowa kluczowe
Czasopismo
Rocznik
Tom
139
Numer
3
Strony
275-293
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-03-29
Twórcy
Bibliografia
  • [1] D. Alspach, The dual of the Bourgain-Delbaen space, preprint, Oklahoma State Univ., 1998.
  • [2] S. M. Bates, On smooth non-linear surjections of Banach spaces, Israel J. Math. 100 (1997), 209-220.
  • [3] M. Boddington, On a certain class of recursively defined norms, in preparation.
  • [4] J. Bourgain, New Classes of $ℒ^p$-Spaces, Lecture Notes in Math. 889, Springer, Berlin, 1981.
  • [5] J. Bourgain and F. Delbaen, A class of special $ℒ^∞$-spaces, Acta Math. 145 (1980), 155-176.
  • [6] G. Godefroy, N. J. Kalton and G. Lancien, Szlenk indices and uniform homeomorphisms, preprint.
  • [7] P. Hájek, Smooth functions on $c_0$, Israel J. Math. 104 (1998), 17-28.
  • [8] W. B. Johnson, A uniformly convex Banach space which contains no $ℓ_p$, Compositio Math. 29 (1974), 179-190.
  • [9] W. B. Johnson, J. Lindenstrauss and G. Schechtman, Banach spaces determined by their uniform structures, Geom. Funct. Anal. 6 (1996), 430-470.
  • [10] B. Maurey, V. Milman and N. Tomczak-Jaegermann, Asymptotic infinite-dimensional theory of Banach spaces, in: Oper. Theory Adv. Appl. 77, Birkhäuser, Basel, 1995, 149-175.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv139i3p275bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.